# SDR AUS20021455

- Difficulty date: December 23, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: L56225
- Condition: Corroded
- Location: Dc Power Distrib
- Component: Dc Power Distrib
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) BUSBAR UNDERVOLTAGE FUSE F86 CORRODED AND BROKEN.
